Mathematical Journal of Okayama University volume63 issue1
2021-01 発行

Linear stability of radially symmetric equilibrium solutions to the singular limit problem of three-component activator-inhibitor model

Kojima, Takuya Graduate school of Natural Science and Technology, Okayama University
Oshita, Yoshihito Department of Mathematics, Okayama University Kaken ID publons researchmap
Publication Date
2021-01
Abstract
We show linear stability or instability for radially symmet-ric equilibrium solutions to the system of interface equation and two parabolic equations arising in the singular limit of three-component activator-inhibitor models.
Keywords
singular limit problem
equilibrium solutions
linear stability
Comments
Mathematics Subject Classification. Primary 35B35; Secondary 35K57.